CureZone   Log On   Join
Re: Slow-release ALA
 
Eric11 Views: 1,451
Published: 10 years ago
 
This is a reply to # 1,896,525

Re: Slow-release ALA


I definitely won't be taking this supplement again.

When I do research into possible side effects of taking biotin, I've only found people saying that there are none. One I read said that side effects from biotin have not been well researched, so don't take too much. Um, thanks.

I just wonder how to get rid of my current symptoms.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.688 sec, (1)